# SDR A6WA200460021

- Difficulty date: June 7, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER GEAR UP SELECTED LEFT MLG RED INDICATION STAYED ILLUMINATED WITH GEAR INTRANSIT IN GEAR HANDLE ILLUMINATED GEAR SELECTED DOWN ALL NORMAL INDICATIONS.  MAINTENANCE FOUND LEFT GEAR DOOR IN THE OPEN FOR MAINTENANCE POSITION.  CLOSED DOOR FOR FLIGHT.  (M)
